# SDR YENA2023042100425

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,773 hours, 1,283 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS. (ETOPS) ' ENG 2 MINOR FAULT ECAM ON SHUTDOWN AND START-UP 1.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
